# SDR AALA20161028012

- Difficulty date: October 27, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 71,007 hours, 11,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY ESCAPE PATH SEAT MOUNTED LIGHT LENS MISSING AT 26H.  REPLACED LENS IAW AMM 33-51-10.  OPERATIONAL CHECK GOOD.
